# SDR YENA201701150031

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 28,238 hours, 17,434 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Power Supply
- Condition: Faulty
- Location: Mau
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2224, MCO-DCA, DIVERTED TO IAD. FLIGHT CREW RECEIVED A STEER FAIL MESSAGE ON EICAS. THEY FOLLOWED THE QRH RESET WITH NO POSITIVE RESULTS. CREW ELECTED TO DIVERT INTO IAD, SINCE THERE WAS HIGH FLIGHT VOLUME INTO DCA. AIRCRAFT LANDED WITHOUT INCIDENT. ; PERFORMED T/S IAW FIM 45-45-00-810-941-A TRANSITORY CONDITION OF MAU 2 POWER SUPPLY 1. PERFORMED RESET IAW 45-45-00. MESSAGE REMOVED. PERFORMED GENERAL VISUAL INSPECTION OF NOSE LANDING GEAR IAW AMM 32-50-00. AIRCRAFT OK FOR SERVICE.
